MathSciNet Relay Station
MathSciNet bibliographic data
MR678550 10E20 (10F40 10G10)
Baker, R. C.; Harman, G. Small fractional parts of quadratic forms. Proc. Edinburgh Math. Soc. (2) 25 (1982), no. 3, 269–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 21:20:43 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=10a9b7ae8cd849ce77e48d7ede7b87ab; path=/; expires=Wed, 11-Jun-2031 21:20:43 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=96 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5be Wn6]?f*\Z-]owS9&{ʲc{u`"Kѹ|%ooφ. w^iRs93~ jYJ/nH> \bukaY7,g]+u%\3%Xi|9>nwB ;_n/o9r""li3Pv{BsMLӤah9La[ʍN5j"mJ25ZZBd 1yݰ͑˭;"Yı\:#x78-Ҏi뎿=mZPZ?rLK#=7퓇"dOO.<Z<9zUzʢ>-]w@o?_x a ŷZ 0